Alert archive / Pennsylvania / Winter Storm Warnings in 2016
Winter Storm Warning 6, NWS State College, PA
NWS State College, PA issued this winter storm warning at Dec 30, 2016, 10:57 AM EST for Somerset County, Pennsylvania. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 10:57 AM EST (15:57 UTC)
- Expired
- Dec 30, 2016, 10:00 PM EST
- In force
- 11 hr
- Issued by
- NWS State College, PA
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169 WWUS41 KCTP 301557 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1057 AM EST FRI DEC 30 2016 PAZ033-310300- /O.UPG.KCTP.WW.Y.0026.000000T0000Z-161231T0300Z/ /O.NEW.KCTP.WS.W.0006.161230T1557Z-161231T0300Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 1057 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...STORM TOTALS OF 6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ON THE HIGHER ELEVATIONS AND WEST-FACING SLOPES. * HAZARD TYPES...HEAVY SNOW. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE. STRONG, GUSTY WINDS WILL LEAD TO BLOWING SNOW...REDUCED VISIBILITY...AND PERHAPS ISOLATED POWER OUTAGES. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ005-310300- /O.UPG.KCTP.LE.Y.0008.000000T0000Z-161231T0300Z/ /O.EXA.KCTP.LE.W.0008.000000T0000Z-161231T0300Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 1057 AM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. * HAZARD TYPES...HEAVY LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...5 TO 10 INCHES. * TIMING...WEST WINDS WILL BRING OCCASIONAL LAKE EFFECT SNOW SHOWERS THROUGH THE EVENING. * IMPACTS...THE SNOW WILL MAKE ROADS IMPASSABLE AND GUSTY WINDS WILL MAKE BLOWING SNOW AND EVEN WORSE VISIBILITY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ004-310300- /O.CON.KCTP.LE.W.0008.000000T0000Z-161231T0300Z/ WARREN- INCLUDING THE CITY OF...WARREN 1057 AM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATIONS...WARREN COUNTY. * HAZARD TYPES...HEAVY LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 8 TO 12 INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE FAR NORTHWEST PORTION OF THE COUNTY. * TIMING...WEST WINDS WILL BRING OCCASIONAL HEAVY LAKE EFFECT SNOW SHOWERS THROUGH THIS EVENING. * IMPACTS...THE HEAVY SNOW MAY MAKE ROADS IMPASSABLE. GUSTY WINDS WILL CREATE BLOWING SNOW AND MAY LEAD TO ISOLATED POWER OUTAGES. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ006-010-011-310300- /O.NEW.KCTP.LE.Y.0009.161230T1557Z-161231T0300Z/ POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...COUDERSPORT...ST. MARYS...RIDGWAY... EMPORIUM 1057 AM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * HAZARD TYPE...LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 4 TO 7 INCHES. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE SNOW WILL CREATE SNOW-COVERED AND SLIPPERY ROADS. GUSTY WINDS WILL CREATE BLOWING SNOW AND MAY LEAD TO ISOLATED POWER OUTAGES. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ017-024-037-042-310300- /O.NEW.KCTP.WW.Y.0027.161230T1557Z-161231T0300Z/ CLEARFIELD-CAMBRIA-TIOGA-SULLIVAN- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... MANSFIELD...WELLSBORO...LAPORTE 1057 AM EST FRI DEC 30 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * HAZARD TYPES...SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 3 TO 6 INCHES. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE SNOW WILL CREATE SNOW-COVERED AND SLIPPERY ROADS. GUSTY WINDS WILL CREATE BLOWING SNOW AND MAY LEAD TO ISOLATED POWER OUTAGES. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$
2 follow-up statements
020 WWUS41 KCTP 301943 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 243 PM EST FRI DEC 30 2016 PAZ004-005-310300- /O.CON.KCTP.LE.W.0008.000000T0000Z-161231T0300Z/ WARREN-MCKEAN- INCLUDING THE CITIES OF...WARREN...BRADFORD 243 PM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * HAZARD TYPES...HEAVY LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS TO THE NORTH AND WEST OF THE CITY OF WARREN. * TIMING...WEST WINDS WILL BRING OCCASIONAL LAKE EFFECT SNOW SHOWERS THROUGH THE EVENING. * IMPACTS...THE SNOW WILL MAKE ROADS IMPASSABLE AND GUSTY WINDS WILL MAKE BLOWING SNOW CONTRIBUTING TO EVEN WORSE VISIBILITY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ033-310300- /O.CON.KCTP.WS.W.0006.000000T0000Z-161231T0300Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 243 PM EST FRI DEC 30 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...STORM TOTALS OF 6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ON THE HIGHER ELEVATIONS AND WEST- FACING SLOPES. * HAZARD TYPES...HEAVY SNOW. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE HEAVY SNOW WILL MAKE MANY ROADS IMPASSABLE. STRONG... GUSTY WINDS WILL LEAD TO BLOWING SNOW...REDUCED VISIBILITY...AND PERHAPS ISOLATED POWER OUTAGES. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ006-010-011-310300- /O.CON.KCTP.LE.Y.0009.000000T0000Z-161231T0300Z/ POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...COUDERSPORT...ST. MARYS...RIDGWAY... EMPORIUM 243 PM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * HAZARD TYPE...LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 4 TO 7 INCHES. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE SNOW WILL CREATE SNOW-COVERED AND SLIPPERY ROADS. GUSTY WINDS WILL CREATE BLOWING SNOW AND MAY LEAD TO ISOLATED POWER OUTAGES. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ017-024-037-042-310300- /O.CON.KCTP.WW.Y.0027.000000T0000Z-161231T0300Z/ CLEARFIELD-CAMBRIA-TIOGA-SULLIVAN- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... MANSFIELD...WELLSBORO...LAPORTE 243 PM EST FRI DEC 30 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * HAZARD TYPES...SNOW. * SNOW ACCUMULATIONS...STORM TOTALS OF 3 TO 6 INCHES. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE SNOW WILL CREATE SNOW-COVERED AND SLIPPERY ROADS. GUSTY WINDS WILL CREATE BLOWING SNOW AND MAY LEAD TO ISOLATED POWER OUTAGES. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$
765 WWUS41 KCTP 310250 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 950 PM EST FRI DEC 30 2016 PAZ004-005-310400- /O.EXP.KCTP.LE.W.0008.000000T0000Z-161231T0300Z/ WARREN-MCKEAN- INCLUDING THE CITIES OF...WARREN...BRADFORD 950 PM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW WARNING WILL EXPIRE AT 10 PM EST THIS EVENING... SIGNIFICANT ACCUMULATING SNOW HAS ENDED WITH ONLY LIGHT ACCUMULATIONS FROM SCATTERED SNOW SHOWERS AND FLURRIES EXPECTED OVER THE NEXT FEW HOURS. THUS THE LAKE EFFECT SNOW WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ PAZ033-310400- /O.EXP.KCTP.WS.W.0006.000000T0000Z-161231T0300Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 950 PM EST FRI DEC 30 2016 ...WINTER STORM WARNING WILL EXPIRE AT 10 PM EST THIS EVENING... SIGNIFICANT ACCUMULATING SNOW HAS ENDED WITH ONLY LIGHT ACCUMULATIONS FROM SCATTERED SNOW SHOWERS AND FLURRIES EXPECTED OVER THE NEXT FEW HOURS. THUS THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ PAZ006-010-011-310400- /O.EXP.KCTP.LE.Y.0009.000000T0000Z-161231T0300Z/ POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...COUDERSPORT...ST. MARYS...RIDGWAY... EMPORIUM 950 PM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... SIGNIFICANT ACCUMULATING SNOW HAS ENDED WITH ONLY LIGHT ACCUMULATIONS FROM SCATTERED SNOW SHOWERS AND FLURRIES EXPECTED OVER THE NEXT FEW HOURS. THUS THE LAKE EFFECT SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ PAZ017-024-037-042-310400- /O.EXP.KCTP.WW.Y.0027.000000T0000Z-161231T0300Z/ CLEARFIELD-CAMBRIA-TIOGA-SULLIVAN- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... MANSFIELD...WELLSBORO...LAPORTE 950 PM EST FRI DEC 30 2016 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... ACCUMULATING SNOW HAS ENDED WITH ONLY FLURRIES EXPECTED OVER THE NEXT FEW HOURS. THUS THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ BG
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 30, 7:54 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Dec 30, 7:54 AM EST, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service State College PA 754 AM EST Fri Dec 30 2016 .SYNOPSIS... Lake effect snow showers will last through this evening as northwest flow persists over PA while a storm deepens off the New England coast. Weak high pressure tonight will be followed by another quick- moving and rather dry cold front. Warmer air will move up from the south and lead to occasional rain for the first half of next week...with some ice possible early Monday morning. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Nice lake effect event with multiple lake fetch in progress. Several moderate to heavy snow bands upstream over OH and western Pa this morning, the strongest of which is blasting the Laurels with moderate snow and blowing snow. Upped amounts slightly on the west facing slopes where some areas will exceed 4-6". Cambria County will still likely remain north of this dominant snowband and have opted to keep them out of the Advisory. Amounts decline sharply to the east of the Allegheny Plateau where most parts of the South Central and Central Mountains see a coating to less than one inch. Farther north, expect western parts of Warren County to approach one foot by event's end, but most of the county will remain in the 4 to 8 inch range. CAMs and SNSQ parameter suggest a few lake effect streamers may reach into east central or southeast PA this afternoon, with the potential for a localized squall. Have indicated this in the HWO for now. Winds will be strong and gusty...with 25 mph to 35 mph gusts common throughout the day. Blowing snow will be a factor over the Laurels and Northwest mountains through this evening. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Multi-lake connection event winds down this evening as inversion heights crash down rather quickly, shutting off the accumulating snowfall by mid evening. Meanwhile a fast moving Clipper will brush the Northwest Mountains with WAA in the predawn hours of Saturday morning bringing a chance of light snow there once again. Surface trough/weak cold front moves into western PA in the afternoon bringing another batch of snow showers to the Allegheny Plateau and additional minor accums...generally a coating to an inch or 2 at the highest elevations. Mins tonight will range from the upper teens north to the lower to middle 20s south. Highs Saturday will reach the lower 30s north...ranging to the lower 40s southeast. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... 1022 mb sfc high pressure builds in Sat night, but it may take all night for it to clear out in the NC mtns. With lighter winds and less cloud, mins will be 5 to 10F lower than tonight. Another fast moving system will bring a few more rain and snow showers to the area for the end of the year, into early Sunday morning. Most of Sunday looks to be dry at this point. Another deep system is fcst to lift northeast early next week. Track of the system would put us on the mild side. This low is similar to what we earlier this week. Some rain showers Monday into Tuesday, as mild air moves into the area. Colder behind the cold front for mid week, but not as cold as what we have coming in late today and Friday. Some snow showers Wed into early Thursday. Still some spread in the models with the blocking pattern and split in the jet stream for late in the week. Not seeing a lot of support for a long duration cold snap, as models show large high pressure systems dropping southeast into the northern and western areas of the country. This will tend to result in mild spells further east. && .AVIATION /13Z FRIDAY THROUGH TUESDAY/... Bands of snow showers due to strong westerly flow will continue through central and northern PA through the morning before slowly dissipating this afternoon. Expect gusty winds to continue throughout the day. IFR cigs and vsbys at JST and BFD will continue until around 15Z before improving to MVFR. Expect improving conditions as the day continues though MVFR for BFD and JST should continue through this afternoon and into tonight. High pressure will build in for Friday night, bringing an end to the snow showers and allowing winds to diminish. However, fast flow brings in another very weak front Sat PM. Some -SN is again possible, especially in the NW. Outlook... Sat...VFR early, SHSN mainly NW PM. Sun...Mainly VFR. Sun night-Mon...MVFR and IFR with snow showers early, then rain showers. Tues...Mainly VFR with SCT SHRA/MVFR poss. && .CTP WATCHES/WARNINGS/ADVISORIES... Lake Effect Snow Advisory until 10 PM EST this evening for PAZ005. Lake Effect Snow Warning until 10 PM EST this evening for PAZ004. Winter Weather Advisory until 10 PM EST this evening for PAZ033. && SYNOPSIS...DeVoir NEAR TERM...DeVoir SHORT TERM...DeVoir LONG TERM...Martin AVIATION...Ceru/Evanego
Hazardous weather outlook, Dec 30, 4:39 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 439 AM EST FRI DEC 30 2016 PAZ006-010>012-017>019-024>028-034>037-041-042-045-046-049>053- 056>059-063>066-310945- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD- FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 439 AM EST FRI DEC 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SNOW SHOWERS ARE EXPECTED THIS AFTERNOON, ALONG WITH THE CHANCE OF A LOCALIZED SNOW SQUALL. LOCALLY HAZARDOUS TRAVEL CONDITIONS WILL ACCOMPANY ANY HEAVIER SNOW SHOWER OR SQUALL THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-310945- MCKEAN- 439 AM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-310945- WARREN- 439 AM EST FRI DEC 30 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033-310945- SOMERSET- 439 AM EST FRI DEC 30 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 30, 9:49 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM SNOW 2 NW WOODLAND 41.01N 78.41W
12/30/2016 E4.0 INCH CLEARFIELD PA SOCIAL MEDIA
24 HOUR SNOWFALL.
&&
EVENT NUMBER CTP1602037
PAHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:45 PM EST | Special Weather Statement | CTP | Centre, Clearfield | 60 min |
| Dec 30, 1:06 AM EST | Special Weather Statement | CTP | Centre | 54 min |
| Dec 30, 3:53 AM EST | Special Weather Statement | CTP | Clearfield | 52 min |
| Dec 30, 3:54 AM EST | Special Weather Statement | CTP | Clearfield | 51 min |
| Dec 30, 10:57 AM EST | Lake Effect Snow Advisory | CTP | Cameron, Elk, Potter | 11 hr |
| Dec 30, 10:57 AM EST | Winter Weather Advisory | CTP | Cambria, Clearfield, Sullivan, Tioga | 11 hr |
| Dec 30, 11:16 AM EST | Special Weather Statement | CTP | Centre | 59 min |
| Dec 30, 11:47 AM EST | Special Weather Statement | CTP | Somerset | 58 min |
| Dec 30, 12:07 PM EST | Special Weather Statement | CTP | Tioga | 53 min |
| Dec 30, 1:00 PM EST | Special Weather Statement | CTP | Clearfield | 60 min |
| Dec 30, 1:11 PM EST | Special Weather Statement | CTP | Tioga | 49 min |
| Dec 30, 2:38 PM EST | Special Weather Statement | CTP | Centre, Clearfield | 37 min |
| Dec 30, 3:20 PM EST | Special Weather Statement | CTP | Centre, Clearfield, Snyder | 55 min |
Nearby
Winter Storm Warnings in Pennsylvania, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.